# SDR P5CA9500762

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Ladder
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED UPPER DECK ACCESS LADDER AT PULLEY LOCATION.  REPAIRED LADDER.
